Discussions By Condition: Medical Errors

dr. said menopause was a MENTAL DISORDER!!

Posted In: Medical Errors 2 Replies
  • Posted By: dudbubbin1
  • January 18, 2007
  • 03:13 AM

the doctor i had MISDIAGNOSED my menopause as a MENTAL DISORDER:

late last year, i went to a doctor for menopause: hot flashes & moodswings.

1st, he tried ONE weak, synthetic hormone that FAILED. then, acting as if he had EXHAUSTED ALL HORMONAL TREATMENT AVAILABLE he said "the hormone failed, it's a MOOD DISORDER!" if he didnt have the GUTS to prescribe the OTHER hormones out there to see if they'd work, he shouldve ADMITTED this to himself & referred me to a GYNOCOLOGIST who specializes in womens conditions- but he DIDNT DO THIS EITHER!!

instead, he gave me a prescription for a MOOD DISORDER MEDICINE!!

well, good thing i didnt believe HIM!! i then went to a GYNOCOLOGIST, & he prescribed PREMARIN- not a "synthetic" & it's the BEST ON THE MARKET!! well, this NEW HORMONE WORKED!! so much for "menopause being all in my head"!!!

so...i JUST NOW got done writing him a letter telling him he committed this MALPRACTICE, & saying that i wrote so that i could "tell him off!!" that felt good..........

funny...its NOT like menopause is such a RARE MEDICAL PROBLEM that most family practice doctors have NEVER HEARD OF IT!! makes one wonder WHY he couldnt identify it??!! hahahaha...LAUGHABLE!! it was ONLY menopause, not some RARE CONDITION that requires 20 specialists from around the globe to identify & treat it!! sheesh!! he couldnt handle a SIMPLE, COMMON, medical issue!!!

weird doctors out there!!

Reply Flag this Discussion

2 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?